MAUDE Adverse Event Report: CONMED CORPORATION VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONMED CORPORATION VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CVPLP2000
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the surgeon had his left hand behind the abdominal wall while using the pencil device in his right hand on 30-coag power settings to open the fascial layer.The surgeon felt a shock on his left index finger while activating the device, which he described as travelling up his arm and down his leg.He suffered a small burn on his finger and was well.The device was ruled out of the incident, and since this batch of diathermy pencils have been put back into use, there was no need to follow up the incident.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONMED CORPORATION
5900 genesee st
lancaster NY 14086
MDR Report Key11235485
Report Number1717344-2021-00128
Device Sequence Number3440439
Product Code GEI
UDI-Device Identifier10884521194281
UDI-Public10884521194281
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2023
Device Model NumberCVPLP2000
Device Catalogue NumberCVPLP2000
Device Lot Number200706227X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1